# SDR MASA20210322104

- Difficulty date: February 14, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 23,920 hours, 21,153 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: CC6703316611
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN DOUBLER BELOW OF ADG RESTOW PUMP AT FWD EQUIPMENT COMPARTMENT STRUCTURE. CORRECTIVE ACTION: DOUBLER BELOW OF ADG RESTOW PUMP AT FWD EQUIPMENT COMPARTMENT WAS REPAIRED PER CRJ-900 SRM 53-11-43-201-001-A01
